# SDR SWAA2024123077904

- Difficulty date: December 16, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITHS STEPS
